# SDR SWAA950166

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3040
- Condition: Oil Canning
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FUSELAGE SKIN OIL CANNING AT BS 727E+3, BETWEEN S22 AND 23L.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
